Kattabekova Saule

Kattabekova Saule

Math professor

Education

  • Bachelor’s Degree , Nazarbayev University
  • Master’s Degree, S. Toraighyrov PSU

Scientific publications

1.Pavlyuk I. I., Pavlyuk In. I., Kattabekova S. V., Elements of the theory of index comparability of subgroups of infinite groups // Science of Europe. Ser. Phys.-Mat. Czech. – 2017. -Vol. 1, no. 18. C 62-68. elector resource :
https://european-science.org/mainpage/publication

2.Pavlyuk I. I. Sarsembayeva G. A., Kattabekova S. V. Chernikov groups with tiny classes of conjugate elements // “Path of science”. Volgograd. – 2017. – № 9 (43), September, 8 p. elector resource : http://scienceway.ru/

3. Pavlyuk I. I., Pavlyuk In. I., Kattabekova S. V., Elements of the theory of Chernikov comparability of subgroups in groups // Far East Journal of Mathematical Sciences. India. -2017. – 12c